# SDR SWAA2022013126163

- Difficulty date: July 26, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 38,287 hours, 24,755 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: KEEL BEAM PANEL 192E FWD. LH HANGER BRACKET IS BROKEN. / R&R' L/H HANGAR BRACKET FOR KEEL BEAM PANEL 192E PER SRM 51-40-00.
